# SDR DALA2025111108263

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,088 hours, 27,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605 / EXIT SIGN POINTING TO A NON-EXIT BEFORE YOU GET TO THE 3DOORS / INTERIOR. CORRECTIVE ACTION: TIME-LIMITED ALTERATION OF EMERGENCY EXIT SIGN IAW ERA 630434-14 REV A. C/W SEC III OF ERA 630434-14 REV ORG 3 R/R EMER EXIT SIGN BETWEEN ROWS 32 33. OPS NML.
